# SDR AALA20002185

- Difficulty date: December 28, 2000
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 26D INOPERATIVE.  SECURED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 26D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
